MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ L; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ L; CEMENTED FEMORAL COMPONENT
Catalog Number 02.12.0023L
Health Effect - Clinical Code Pain (1994)
Date of Event 08/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 september 2018.Lot 161667: 22 items manufactured and released on 25 may 2016.Expiration date: 2021-03-23.No anomalies found related to the problem.To date, 22 items of the same lot have been already sold without any similar reported event.Other devices involved: tibial insert fixed sphere flex size 3/10 mm l reference 02.12.0310fl; lot 154114: 60 items manufactured and released on 16 december 2015.Expiration date: 2020-11-28.No anomalies found related to the problem.To date, 58 items of the same lot have been already sold without any similar reported event.Gmk-sphere patella resurfacing 2; lot 160951: 120 items manufactured and released on 26 april 2016.Expiration date: 2021-04-13.No anomalies found related to the problem.To date, 116 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 2 years after primary revision surgery for generic pain.The reason of pain is unknown.Femur and liner swap.Patella resurfacing performed successfully.

Brand Name
FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ L
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7876590
Report Number3005180920-2018-00687
Device Sequence Number2076406
Product Code JWH
UDI-Device Identifier07630030862373
UDI-Public07630030862373
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/23/2021
Device Catalogue Number02.12.0023L
Device Lot Number161667
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2018
Initial Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;